Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Pain in stomach that keeps coming back. What does ESR level suggest?

Hi My mother is 56 , and she is experiencing a stomach pain. It is not a constant pain but the pain comes and goes. I experienced it twice before. and typically it started after dinner or lunch. The pain does not radiate towards the back. She does not have nausea or fever or chill. In january 2012 she had her bool test done and her ESR was 20, Last month she again had her blood test done and now the ESR is 40. What do u think might be the problem? (P;S She has blood sugar problem and now the sugar is controlled with the help of Insulin )
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
Welcome to HCM
Greetings of the day
ESR is a non specific test and much significance cannot be attached to it. Put your mother on Pantoprozole 40 mg once a day, it will definitely help. If it does not respond, consult a Surgeon.
Answered: Sun, 22 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor